# SDR DALA2025102107686

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,138 hours, 7,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAS REPORT EMERGENCY EXIT INTERIOR LOCATOR LIGHTS DID NOT ILLUMINATE ON LANDING. T/S PER A220 EFIM SOL.# 1-04874, RESET C/BS AND PERFORMED OPS CK OF INTERNAL EMERGENCY LIGHTING SYSTEM PER A220 AMP 33-52-00, OPS CK NML. OK TO CLOSE LOG. (LP# 6995876)
